# SDR CA060504008

- Difficulty date: May 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 10,483 hours
- Engine: Allsn 250C28B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Out Of Tolerance
- Location: Tail Rotor
- Part time: 548 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BLADE WAS SENT TO ROTOR BLADES INCORPORATED FOR INSPECTION AS REQUIRED BY ASB 206L-04-127 REVISION C PART 3 AND BY AD CF-2004-05R1 PART D. ROTOR BLADES INCORPORATED HAS REPORTED THAT THE BLADE HAS FAILED THE INSPECTION AND IS BELOW TOLERANCE.  THE BLADE IS HELD FOR DISPOSAL AT ROTOR BLADES INCORPORATED AT THE REQUEST OF BELL HELICOPTER.  ROTOR BLADES INCORPORATED HAS PROBABLY FILED AN SDR IN THE USA.
